# SDR SWAA991634

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894091
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AIR TURNBACK, IN FLIGHT ENGINE SHUT DOWN.  DURING CLIMB, NR 1 ENG INDICATED FIRE WARNING.  BOTH FIRE BOTTLES WERE DISCHARGED.  REMOVED AND REPLACED FAULTY UPPER FIRE LOOP DETECTOR AT PYLON PER MM.
